# SDR SIMA20140504006

- Difficulty date: May 4, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,705 hours, 32,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE GRIP BROKEN.   INSTALLED NEW MAIN DOOR ASSIST HANDLE IAW AMM 25-23-04.
